# SDR CALA2015022793181

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 61,443 hours, 16,754 cycles
- Engine: Pwa PW2037
- Engine time: 28,792 hours, 19,648 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU ALTITUDE NO START, COLD SOAK FL 380.  APU SHUTDOWN AFTER REACHING 95% SPEED AFTER 10 SECONDS.  SERVICED APU TO FULL, APU STARTED.  WHILE RUNNING, OBSERVED LARGE PLUMES OF SMOKE FROM EXHAUST.  AUTO SHUTDOWN AFTER FIVE MINUTES.  RECHECKED OIL LEVEL & FOUND NO OIL LEVEL IN SIGHT GLASS.  REPLACED APU IAW AMM 49-11-01.  LEAK CHECKED GOOD.
